Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 14, NWS Amarillo, TX

July 16, 2014Hartley County, Moore County, Texas

NWS Amarillo, TX issued this tornado warning at Jul 16, 2014, 8:27 PM CDT for Hartley County, Moore County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2014, 8:27 PM CDT (01:27 UTC)
Expired
Jul 16, 2014, 9:15 PM CDT
In force
48 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hartley County, TX, Moore County, TX

The radar

The Amarillo radar (KAMA), 86 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 8:35 PM CDTHAIL 1.754 Wsw Cactus, TXGOLFBALL SIZE HAIL DAMAGED CORN AND SORGHUM CROPS ALONG HIGHWAY 281.
Jul 16, 9:11 PM CDTTSTM WND GST 652 W Dumas, TXESTIMATED 60 TO 70 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 3:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1693 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
1.9
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WFUS54 KAMA 170127
TORAMA
TXC205-341-170215-
/O.NEW.KAMA.TO.W.0014.140717T0127Z-140717T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
827 PM CDT WED JUL 16 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 915 PM CDT

* AT 826 PM CDT...LAW ENFORCEMENT OFFICIALS AND NATIONAL WEATHER
  SERVICE METEOROLOGISTS WERE TRACKING A TORNADO.  THIS TORNADO WAS
  LOCATED 4 MILES SOUTHWEST OF CACTUS...OR 11 MILES NORTHWEST OF
  DUMAS. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING SOUTH AT 15
  MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF
  PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* LOCATIONS IN THE PATH OF THIS TORNADO INCLUDE...
  DUMAS...              CACTUS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3605 10220 3606 10196 3577 10180 3578 10232
TIME...MOT...LOC 0127Z 341DEG 14KT 3600 10206

$$

SIMPSON
3 follow-up statements
287 
WWUS54 KAMA 170138
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
838 PM CDT WED JUL 16 2014

TXC205-341-170215-
/O.CON.KAMA.TO.W.0014.000000T0000Z-140717T0215Z/
HARTLEY TX-MOORE TX-
838 PM CDT WED JUL 16 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL MOORE AND EAST
CENTRAL HARTLEY COUNTIES UNTIL 915 PM CDT...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 6 MILES SOUTH OF CACTUS...OR 8 MILES
NORTHWEST OF DUMAS...MOVING SOUTH AT 20 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...  
HIGHWAY 287 AND DUMAS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3602 10214 3602 10196 3577 10180 3578 10232
TIME...MOT...LOC 0138Z 344DEG 17KT 3594 10204

$$

LINDLEY
310 
WWUS54 KAMA 170153
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
853 PM CDT WED JUL 16 2014

TXC205-341-170215-
/O.CON.KAMA.TO.W.0014.000000T0000Z-140717T0215Z/
HARTLEY TX-MOORE TX-
853 PM CDT WED JUL 16 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL MOORE AND EAST
CENTRAL HARTLEY COUNTIES UNTIL 915 PM CDT...

AT 851 PM CDT...STORM CHASERS REPORTED A BRIEF TORNADO 4 MILES WEST 
OF DUMAS. THE STORM PRODUCING THIS TORNADO WAS MOVING SOUTH AT 20 
MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  DUMAS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3592 10211 3592 10195 3577 10180 3578 10232
TIME...MOT...LOC 0151Z 352DEG 17KT 3586 10203

$$

LINDLEY
914 
WWUS54 KAMA 170215
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
915 PM CDT WED JUL 16 2014

TXC205-341-170225-
/O.EXP.KAMA.TO.W.0014.000000T0000Z-140717T0215Z/
HARTLEY TX-MOORE TX-
915 PM CDT WED JUL 16 2014

...THE TORNADO WARNING FOR CENTRAL MOORE AND EAST CENTRAL HARTLEY
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3592 10211 3592 10195 3577 10180 3578 10232
TIME...MOT...LOC 0153Z 352DEG 17KT 3585 10203

$$

SIMPSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jul 16, 7:02 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 16, 7:02 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
702 PM CDT WED JUL 16 2014

.AVIATION...00Z TAFS

ACTIVE TAF PERIOD IS EXPECTED. THUNDERSTORMS WILL AFFECT ALL THREE
SITES THIS EVENING AND STRONG WIND GUSTS ARE VERY POSSIBLE. LOW
CLOUDS WILL FOLLOW THE THUNDERSTORMS OVER THE SECOND HALF OF THE
NIGHT AND THESE LOW CLOUDS WILL LIKELY LINGER THROUGH A GOOD PART OF
THE DAY THURSDAY.

SIMPSON
&&

.PREV DISCUSSION... /ISSUED 338 PM CDT WED JUL 16 2014/

UPDATE...
TEXT PRODUCTS UPDATED FOR WATCH VALID UNTIL 9 PM.

PREV DISCUSSION... /ISSUED 312 PM CDT WED JUL 16 2014/

SHORT TERM...
THROUGH TONIGHT: FOR OUR FORECAST THOUGHTS THROUGH 12 AM, SEE OUR
EARLIER AFTERNOON AFD. THE MCS WILL LIKELY MOVE OUT OF OUR FORECAST
AREA BY 2 AM. OUR BIGGEST UNCERTAINTY IS HOW MUCH REDEVELOPMENT WILL
OCCUR IN ITS WAKE. THESE WELL ORGANIZED CONVECTIVE COMPLEXES TEND TO
HAVE A STABILIZING EFFECT UPSTREAM. HOWEVER, WITH THE SHORTWAVE
TROUGH STILL SO FAR BACK TO OUR NORTHWEST, HEIGHT FALLS WITH THE
APPROACHING TROUGH WILL INHIBIT ANY VEERING WITH THE LOW-LEVEL JET.
FURTHERMORE, THESE FACTORS AND ISENTROPIC ASCENT ALONG THE FRONT
COULD OFFSET THE STABILIZING EFFECT OF THE MCS SO THAT SHOWERS AND
STORMS MAY CONTINUE TO REDEVELOP OVERNIGHT. IF THIS INDEED OCCURS,
NO SEVERE WEATHER IS EXPECTED, BUT HEAVY RAIN WILL EXACERBATE THE
PREVIOUS HEAVY RAINS THAT FALL WITH THE MCS THIS EVENING. LOCATIONS
WITHIN 50 MILES ON EITHER SIDE OF A LINE FROM BOISE CITY TO SHAMROCK
WILL BE MOST FAVORED FOR HEAVY RAIN.

JACKSON

LONG TERM...
THE REMNANTS OF OVERNIGHT CONVECTION WILL POSSIBLY STILL BE OVER THE
EASTERN TEXAS AND OKLAHOMA PANHANDLE THURSDAY MORNING. THE MAIN
HAZARD WILL BE HEAVY RAIN LEADING TO FLASH FLOODING. THESE STORMS
AND ASSOCIATED CLOUDINESS WILL KEEP TEMPERATURES ACROSS THE AREA IN
THE 70S WITH A FEW SPOTS ACROSS THE NORTHEASTERN TEXAS PANHANDLE
THAT MAY STAY IN THE UPPER 60S.

CHANGE WILL BE IN THE FORECAST FRIDAY AS A STRONG RIDGE BUILDS TO
DOMINATE THE WEATHER PATTERN WELL INTO NEXT WEEK. OVERALL THE
PANHANDLES SHOULD REMAIN DRY HOWEVER THERE WILL BE A COUPLE OF
WINDOWS FOR RAIN CHANCES TO SNEAK INTO THE PANHANDLES. THIS FIRST
WINDOW WILL BE SATURDAY NIGHT INTO SUNDAY ACROSS THE OKLAHOMA
PANHANDLE AND EASTERN OKLAHOMA PANHANDLE WHILE THE RIDGE AXIS SHIFTS
WESTWARD. HAVE INTRODUCED LOW POPS SUNDAY AND SUNDAY NIGHT TO
ACCOUNT FOR THIS CHANCE. THE NEXT WINDOW WILL BE TUESDAY AS A VORT
MAX ROTATES AROUND THE PERIPHERY OF THE RIDGE. THE AREA WHICH COULD
GET SOME RAIN WITH THIS WINDOW IS THE EASTERN TEXAS PANHANDLE. HAVE
LEFT POPS OUT FOR THIS TIMEFRAME AS MEDIUM RANGE MODELS DISAGREE ON
TIMING AND POTENTIAL CHANCES NEXT WEEK. HIGHS WHILE UNDER THE RIDGE
WILL BE IN THE 80S AND 90S. WITH DEW POINTS IN THE 50S AND 60S, IT
COULD FEEL A BIT MUGGY.

14

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
     SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
     HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
     POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
     ZONES: BEAVER...CIMARRON...TEXAS.

&&

09/06
Hazardous weather outlook, Jul 16, 2:54 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
254 PM CDT WED JUL 16 2014

OKZ001>003-TXZ001>020-171000-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
254 PM CDT WED JUL 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS THE PANHANDLES
WITH SEVERE WEATHER POSSIBLE...MAINLY FROM 4 PM THROUGH MIDNIGHT.
THE MAIN HAZARDS WILL BE DAMAGING WIND GUSTS UP TO 65 MPH AND LARGE
HAIL UP TO 2 INCHES...WITH AN ISOLATED TORNADO ALSO POSSIBLE.

HEAVY RAINFALL LEADING TO FLASH FLOODING IS ANTICIPATED THIS EVENING
AND ESPECIALLY OVERNIGHT AS 1 TO 2 INCHES OF RAINFALL WITH LOCALLY
HIGHER AMOUNTS IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS WILL POSSIBLY BE ONGOING THURSDAY MORNING
WITH POTENTIALLY HEAVY RAINFALL LEADING TO FLASH FLOODING POSSIBLE.

ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS THE PANHANDLES SATURDAY
NIGHT AND ACROSS THE EASTERN OKLAHOMA SUNDAY AND SUNDAY NIGHT...BUT
STRONG TO SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD BE PREPARED
FOR ACTIVATION THIS AFTERNOON AND EVENING FOR SEVERE WEATHER AND
TONIGHT FOR FLASH FLOODING.

In the hours before

Local storm report, Jul 16, 6:02 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
602 PM CDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             5 W GRUVER              36.27N 101.50W
07/16/2014  E1.00 INCH       HANSFORD           TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1400598

14
Special weather statement, Jul 16, 6:46 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
646 PM CDT WED JUL 16 2014

OKZ001-TXZ001-170030-
CIMARRON OK-DALLAM TX-
646 PM CDT WED JUL 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALLAM AND WESTERN
CIMARRON COUNTIES UNTIL 730 PM CDT...

AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG TO SEVERE THUNDERSTORMS APPROACHING WESTERN
CIMARRON AND NORTHWESTERN DALLAM COUNTIES FROM NEW MEXICO. THESE
STORMS WERE LOCATED ALONG A LINE FROM 3 MILES NORTHEAST OF KENTON TO
7 MILES EAST OF CLAYTON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WHEELESS...           KENTON...             FELT...
  BLACK MESA PARK...    TEXLINE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3700 10258 3618 10264 3631 10305 3650 10305
      3651 10301 3700 10301 3700 10300 3701 10275
TIME...MOT...LOC 2345Z 269DEG 11KT 3692 10291 3648 10305

LINDLEY
Local storm report, Jul 16, 7:02 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
702 PM CDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             10 W GRUVER             36.27N 101.59W
07/16/2014  E1.00 INCH       HANSFORD           TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1400599

14
Local storm report, Jul 16, 7:21 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
721 PM CDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             STRATFORD               36.34N 102.07W
07/16/2014  E1.50 INCH       SHERMAN            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1400600

14
Local storm report, Jul 16, 7:26 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
726 PM CDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     3 S STRATFORD           36.29N 102.07W
07/16/2014                   SHERMAN            TX   TRAINED SPOTTER

            POWER LINES DOWN ON HIGHWAY 287

&&

EVENT NUMBER AMA1400601

14
Special weather statement, Jul 16, 7:37 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
737 PM CDT WED JUL 16 2014

OKZ001-170115-
CIMARRON OK-
737 PM CDT WED JUL 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR CIMARRON COUNTY UNTIL 815 PM
CDT...

AT 736 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF BLACK MESA PARK TO 8 MILES SOUTHEAST OF BOISE CITY...MOVING EAST
AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  BOISE CITY...         KEYES...              GRIGGS...
  FELT...               BLACK MESA PARK...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3698 10207 3651 10206 3651 10282 3700 10300
TIME...MOT...LOC 0037Z 269DEG 9KT 3696 10274 3664 10242

LINDLEY

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:00 PM CDTSevere Thunderstorm WarningAMADallam, Sherman60 min
Jul 16, 7:04 PM CDTTornado WarningAMASherman26 min
Jul 16, 7:29 PM CDTTornado WarningAMADallam, Sherman46 min
Jul 16, 7:54 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Hutchinson, Moore, Sherman66 min
Jul 16, 8:09 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore, Sherman3 hr
Jul 16, 8:34 PM CDTSpecial Weather StatementAMAOldham41 min
Jul 16, 8:47 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter73 min
Jul 16, 9:01 PM CDTTornado WarningAMAOldham, Potter15 min
Jul 16, 9:27 PM CDTSpecial Weather StatementAMAHutchinson, Potter48 min
Jul 16, 9:33 PM CDTAreal Flood AdvisoryAMACarson, Gray, Hutchinson, Roberts3 hr
Jul 16, 9:43 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall92 min
Jul 16, 9:45 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jul 16, 10:19 PM CDTFlash Flood WarningAMAPotter, Randall4 hr
Jul 16, 10:27 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham34 min
Jul 16, 10:35 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham4 hr
Jul 16, 10:40 PM CDTAreal Flood AdvisoryAMACollingsworth, Donley, Gray, Hemphill, Lipscomb, Ochiltree and 2 more3 hr
Jul 16, 10:55 PM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Donley, Gray3 hr
Jul 16, 11:48 PM CDTFlash Flood WarningAMARandall3 hr
Jul 17, 3:16 AM CDTAreal Flood AdvisoryAMARandall3 hr

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.